# SDR IXXA10SMN018S

- Difficulty date: January 11, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1447 L29r
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND IMPROPER REPAIR AT STA FS 1447 LONGERON 29 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  PERFORMED INSP. NO DISCREPANCY FOUND. FABRICATED REPAIR DOUBLER, FILLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 02/19/10, DWG ED-5070 DATED 01/26/10, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-3-0, AND SRM 51-3-1.
